MAUDE Adverse Event Report: DRÄGERWERK AG & CO. KGAA BABYLOG VN600; VENTILATORS, INTENSIVE CARE, NEONATAL /PEDIATRIC

DRÄGERWERK AG & CO. KGAA BABYLOG VN600; VENTILATORS, INTENSIVE CARE, NEONATAL /PEDIATRIC
Model Number 8422200
Medical Device Problem Codes Failure to Deliver (2338); Complete Loss of Power (4015); Unexpected Shutdown (4019)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation has just started; results will be provided in a follow-up report.
 
Event or Problem Description
It was reported that the device shut down during use with a patient.No patient injury was reported.
 
Additional Manufacturer Narrative
The log file of the affected device was provided for the investigation.The log file review confirmed that the entire device restarted on (b)(6) 2025, which was probably a result of using the rocker switch.This indicates the rocker switch was switched off and on to start the device after the entire device failed.Based on the available information it is assumed that a temporary malfunction within the pba m48.3 of the ventilation unit caused the issue.As the pba was not provided, the root cause of the issue could not finally be clarified.If the safety software detects an internal failure concerning the ventilator, a restart would be triggered.During the restart the emergency-breathing valve would open to ambient allowing for spontaneous breathing.Audible alarms would be posted to inform the user about the problem.After successful restart (takes approximately 8 seconds) the device would continue the ventilation with the last setting.In case of a complete loss of function of the ventilator, the safety valve automatically opens to ambient allowing the patient for spontaneous breathing.The secondary acoustic alarm system (piezo speaker) of the ventilation unit will be activated in order to alert the user to the situation.This alarm is energized from an independent power source and will be last for at least 2 minutes.The number of similar cases, related to the same root cause, is within the expected range of the respective risk assessment and thus accepted.
 
Event or Problem Description

Brand Name
BABYLOG VN600
Common Device Name
VENTILATORS, INTENSIVE CARE, NEONATAL /PEDIATRIC
Manufacturer (Section D)
DRÄGERWERK AG & CO. KGAA
moislinger allee 53-55
lübeck
GM 
Manufacturer (Section G)
DRÄGERWERK AG & CO. KGAA
moislinger allee 53-55
lübeck 23558
GM   23558
Manufacturer Contact
moislinger allee 53-55
lübeck 23558
4518822868
MDR Report Key22392466
Report Number9611500-2025-00348
Device Sequence Number8994225
Product Code CBK
UDI-Device Identifier04048675551713
UDI-Public(01)04048675551713(11)230609(93)8422200-05
Combination Product (Y/N)N
Initial Reporter CountryES
PMA/510(K) Number
K222207
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8422200
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 06/04/2025
Supplement Date Received by Manufacturer12/03/2025
Initial Report FDA Received Date07/03/2025
Supplement Report FDA Received Date12/05/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/09/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NA.; NA.
Patient SexUnknown